RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2010, Volume 3, Issue 3, Pages 411–416 (Mi jsfu141)  

This article is cited in 1 scientific paper (total in 1 paper)

The parametric analysis of basic macrokinetic models

Svetlana B. Tsybenova

Moscow Humanitarian Pedagogical Institute, Moscow, Russia

Abstract: Parametric analysis of 2D nonlinear mathematical model steady states is made. The bifurcation curves multiplicity and stability are constructed. Parametric portrait of dynamical system is calculated.

Keywords: system “reaction+diffusion”, bifurcation, homogenious steady state, diffusion.

Full text: PDF file (185 kB)
References: PDF file   HTML file
UDC: 541.124
Received: 18.05.2010
Received in revised form: 05.06.2010
Accepted: 20.06.2010

Citation: Svetlana B. Tsybenova, “The parametric analysis of basic macrokinetic models”, J. Sib. Fed. Univ. Math. Phys., 3:3 (2010), 411–416

Citation in format AMSBIB
\Bibitem{Tsy10}
\by Svetlana~B.~Tsybenova
\paper The parametric analysis of basic macrokinetic models
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2010
\vol 3
\issue 3
\pages 411--416
\mathnet{http://mi.mathnet.ru/jsfu141}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu141
  • http://mi.mathnet.ru/eng/jsfu/v3/i3/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bykov V.I., Tsybenova S.B., “Nonlinear Base Models of Macrokinetics”, Kinet. Catal., 53:6 (2012), 737–741  crossref  isi  elib  scopus
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:209
    Full text:59
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021